# SDR QXEA200601732

- Difficulty date: July 4, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 20,492 hours, 29,026 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2249 INTERMITTENT SMOKE WARNING OCCURED DURING FINAL APPROACH.  MAINTENANCE PERFORMED OPERATIONAL TEST OF BAGGAGE COMPARTMENT SMOKE DETECTORS PER AMM TASK 26-15-00-710-801, WITH NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
